# SDR HEEA966405

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811010
- Condition: Shorted
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE IS SHORTED AND CAUSING EXCESSIVE ARCHING.  RECEIVED REWOUND BY THRUST TECH AVIATION ON 6-7-95.  INSTALLED ON AIRCRAFT ON 6-16-95 AND FAILED ON 11-21-95.
